|gi side effects that bind
Sep 23, 2005
I am 29, arv experienced, and have been + for appx 11 years. Each of my arv changes, with the exception of a ziagen hypersensivity, has occurred due to gi complications ranging from the mouth to the anus. Dry mouth, diarrhea, gas, taste perversion, dehydration-of every orifice, and halitosis have been the culprit every time I've made the decision to either stop meds or change them. Immodium has been implemented, yet I'm either passing a huge brick or wiping for dear life. I do smoke, yet antifungal tablets have proven to help yet I can't convince my dr that is the case. Does milk thissle really work to relieve oral symptoms? When off meds I have only slight respiratory congestion and can maintain normal bowel function with a good diet and immodium. Side effects, when on meds, turn my gi track into a biological sewage disposal facility and causes my anus to practically sweat feces. My quality of life on meds is SEVERELY COMPROMISED! Do you have any suggestions?
In A Restroom Near You, David
Response from Dr. Henry
I have cared for s few patients who have suffered like you= significant GI intolerance to most/all of the HIV drugs. Sometimes calcium supplements, oat brand, yogurt, lactaid, pacnreatic supplements, normal stool formula (? still on the market)have helped individual patients (trial and error process). A few of my patients have taken milk thistle and claim benefit (others have not) so I cannot endorse that product from my own experience. KH
KALETRA AND MUSCLEPAIN
jaja has a question
- Is Runny Nose A Symptom Of Acute HIV Infection?
- Sore Throat Could I Have Acute HIV Infection
- Dry Mouth After Vaginal Sex Worried I Have HIV
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Staph Infection In The Vaginal Area
- Can You Catch Anything From Swallowing Menstrual Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.